... june.to avoid unplanned conceive.After 5 days,1st july i have start bleeding again..today 2nd july i feel weakness and light back pain..i am very tensed..is it serious?is it normal period? how can i stop bleeding? pls.. help me out
Hlw...i have period on 8th June to 22 june. I took ipill emergency contraceptive pill on 25th?
- 3 Jul 2014 by Tinni karim
- 3 Jul 2014
- pain, back pain, contraception, period, bleeding, pill
Added 3 Jul 2014:
i have long time 15 days(8th June to 22 june) period, when i took ipill my period was stop after 5 days it start again..is it serious?
No, these are the side effects of it. Your period will probably be late too. The ipill is a large dose of hormones that can mess up your cycle. This is not unusual nor is it something to worry about. Its not meant to be used as a birth control method, its for emergencies. You'd do yourself a favor if you got on regular birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2014 • 3 answers
Posted 13 Jan 2015 • 1 answer
Posted 19 Dec 2015 • 3 answers
Posted 10 Feb 2016 • 0 answers
Posted 28 Jun 2016 • 1 answer